# SDR DALA2020020100776

- Difficulty date: January 30, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 75,401 hours, 14,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST EMERGENCY LIGHT INOP AT LADDER FOUND EMERGENCY LIGHT BATTERY CHARGER INOP M1210. REPLACED PER B767-400 AMM 33-51. MEL/PLAC RMVD. OK FOR SERVICE. (6994501)
